Publications

Luca ESPOSITO Publications


2021
Articolo in rivista
On the asymptotic behavior of the eigenvalues of nonlinear elliptic problems in domains becoming unbounded
ASYMPTOTIC ANALYSIS. Vol. 123, no. 1-2. Pag.79-94
ISSN:0921-7134.
Esposito, Luca; Roy, Prosenjit; Sk, Firoj
Versione online
Digital Object Identifier (DOI): 10.3233/ASY-201626
Codice identificativo ISI: WOS:000649085200003
Codice identificativo SCOPUS: 2-s2.0-85105738258
Show it in Product Database (IRIS)
2021
Articolo in rivista
Estimates for minimizers of some relaxed polyconvex functionals
NONLINEAR ANALYSIS. Vol. 209. Pag.112334-112334
ISSN:0362-546X.
Carozza, M.; Esposito, L.; Leonetti, F.
Digital Object Identifier (DOI): 10.1016/j.na.2021.112334
Codice identificativo ISI: WOS:000655253100001
Codice identificativo SCOPUS: 2-s2.0-85102870034
Show it in Product Database (IRIS)